| Model Number |
MMT-523NAH |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/02/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call the insulin pump alarmed button error.The customer¿s blood glucose was 180 mg/dl at the time of incident.Customer stated that the insulin pump alarmed button error after it has been exposed to moisture.Button error troubleshooting was performed and confirmed that time is not advancing.The customer was advised to discontinue use of pump and revert to back-up plan.The insulin pump is being replaced and is expected to return for analysis.
Additional Manufacturer Narrative
No frozen screen or button error alarm noted.Device time/clock moved.Device had unresponsive bolus express, esc and act buttons due to corroded keypad traces.